# SDR DALA2019102106059

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 59,951 hours, 19,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 ON SVC FOUND EMERGENCY LIGHTS FOR BATTERY PACK M11487 WOULD ONLY BE ON FOR A MIN. CORRECTIVE ACITON: R+R BATTERY PACK AT M11487 OPS CHECK NORMAL PER B757 33-51. (6632297)
